# SDR DALA2015091405623

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON CORNER RADIUS OF R1 DOOR UPPER FRAME BEAM, FWD AND AFT EDGES  INTERNAL STRUCTURE.  CRACK ON CORNER RADIUS OF R1 DOOR UPPER FRAME BEAM WAS REPLACED IAW 52-40-0, FIG 1, SHEET 1-2 AND DWG 9911579, REV. L.
